# SDR DALA2018012400455

- Difficulty date: January 23, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 46,705 hours, 24,514 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON THE WINDOW FRAME STIFFENER,  REPLACED THE WINDOW FRAME IAW PRI 563907-14, REV 0, PRI:563907-14, REV 1, PRI 563907, REV 2, AND ER/A 563907-14AD.
